# SDR YENA200674

- Difficulty date: September 16, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000023
- Aircraft time: 1,282 hours, 870 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Part serial: B0665
- Condition: Faulty
- Location: Te Flaps
- Part time: 1,282 hours, 870 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAPS FAIL EICAS DURING DESCENT.  PERFORMED LANDING WITH FLAPS AT ZERO AFTER COMPLYING WITH QRH. FOLLOWED FIM 27-51-00-810-804A BOTH THE FIM TASK AND FAULT CODE 27S12009ACE IDENTIFY THE LT OB SKEW SENSOR AT FAULT. REMOVED AND REPLACED LT OB SKEW SENSOR IAW MM 27-53-06.
